# SDR UPS08M52054

- Difficulty date: January 21, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 62,889 hours, 8,989 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT O/B TRAILING EDGE FLAP I/B WING MOUNTED HINGE SIDE ATTACHMENT LOWER BORE HOLE AND FACE AREA RUSTY AS MARKED.  LEFT FWD O/B FLAP I/B HINGE BARREL NUT LWR BORE & SPOTFACE CORROSION REMOVED & FOUND WITHIN LIMIT PER CMM57-44-08 PG 613-615R.60.  FPI C/OUT IAW DACNDT SPM R.13 PART08.  NO CORROSION EVIDENT.  LEFT FWD O/B FLAP I/B HINGE BARREL NUT LWR HOLE SPOTFACE THK OF 0.392" EVALUATED & FOUND ACCEPTED PER EN1092-08 CADMIUM PLATING C/OUT ON REWORKED AREA & BUSHING FAB PER EN1092-08.
